The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 42 NO.2 / (1990))
Invariance Principles and Asymptotic Constancy of Solutions of Precompact Functional Differential Equations
William E. Hornor,
Pages. 217-229
Abstract
Contents 1. Introduction and notation 2. Some invariance principles for F.D.E.'s 3. A fundamental invariance theorem 4. An equation from population dynamics 5. Asymptotic constancy of solutions
Key words
Mathmatical Subject Classification